# SDR CA100111006

- Difficulty date: January 8, 2010
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 17,781 hours
- Engine: Pwa PT6A28
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 16218000
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER STRIPPING, A VISUAL INSPECTION OF BOTH HALF WHEELS WAS PERFORMED BEFORE SENDING TO NDT.  BOTH HALF WHEELS TIE BOLTS HOLES FOUND CORRODED BEYOND LIMIT AND MANY SHOWED SIGNS OF CRACKS. (TC NR 20100111006)
